Multiplication operators on S2(D)

Allen, Robert F. and Heller, Katherine C. and Pons, Matthew A.: Multiplication operators on S2(D). In: Acta scientiarum mathematicarum, (81) 3-4. pp. 575-587. (2015)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (825kB)
Item Type: Article
Heading title: Analysis
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 575-587
Language: angol
Official URL:
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 586-587.
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item